Share This Article:

A Study of Some Nonlinear Partial Differential Equations by Using Adomian Decomposition Method and Variational Iteration Method

Full-Text HTML Download Download as PDF (Size:2233KB) PP. 195-203
DOI: 10.4236/ajcm.2015.52016    4,238 Downloads   4,758 Views   Citations

ABSTRACT

In this paper, a numerical solution of nonlinear partial differential equation, Benjamin-Bona-Mahony (BBM) and Cahn-Hilliard equation is presented by using Adomain Decomposition Method (ADM) and Variational Iteration Method (VIM). The results reveal that the two methods are very effective, simple and very close to the exact solution.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Shehata, M. (2015) A Study of Some Nonlinear Partial Differential Equations by Using Adomian Decomposition Method and Variational Iteration Method. American Journal of Computational Mathematics, 5, 195-203. doi: 10.4236/ajcm.2015.52016.

References

[1] Benjamin, T.B., Bona, J.L. and Mahony, J.J. (1972) Model Equations for Long Waves in Nonlinear Dispersive System. Philosophical Transactions of the Royal Society A, 272, 47-78.
[2] Ugurlu, Y. and Kaya D. (2008) Solutions of the Cahn-Hilliard Equation. Computers and Mathematics with Applications, 56, 3038-3045.
http://dx.doi.org/10.1016/j.camwa.2008.07.007
[3] Wazwaz, A.-M. (2005a) Exact Solutions of Compact and Noncompact Structures for the KP-BBM Equation. Applied Mathematics and Computation, 169, 700-712.
http://dx.doi.org/10.1016/j.amc.2004.09.061
[4] Wazwaz, A.-M. (2005b) Compact and Noncompact Physical Structures for the ZK-BBM Equation. Applied Mathematics and Computation, 169, 713-725.
http://dx.doi.org/10.1016/j.amc.2004.09.062
[5] Wazwaz, A.-M. (2005c) Exact Solutions with Compact and Noncompact Structures for the One-Dimensional Generalized Benjamin Bona Mahony Equation. Communications in Nonlinear Science and Numerical Simulation, 10, 855-867.
http://dx.doi.org/10.1016/j.cnsns.2004.06.002
[6] Al-Khaled, K., Momani, S. and Alawneh, A. (2005) Approximate Wave Solutions for Generalized Benjamin Bona Mahony Burgers Equations. Applied Mathematics and Computation, 171, 281-292.
http://dx.doi.org/10.1016/j.amc.2005.01.056
[7] Furihata, D. (2001) A Stable and Conservative Finite Difference Scheme for the Cahn-Hilliard Equation. Numerische Mathematik, 87, 675-699.
http://dx.doi.org/10.1007/PL00005429
[8] Kim, J. (2007) A Numerical Method for the Cahn-Hilliard Equation with a Variable Mobility. Communications in Nonlinear Sciences and Numerical Simulation, 12, 1560-1571.
http://dx.doi.org/10.1016/j.cnsns.2006.02.010
[9] Wells, G.N., Kuhl, E. and Garikipati, K. (2006) A Discontinuous Galerkin Method for the Cahn-Hilliard Equation. Journal of Computational Physics, 218, 860-877.
http://dx.doi.org/10.1016/j.jcp.2006.03.010
[10] Kourosh, P. and Jamal, A.R. (2012) Exp-Function Method for Some Nonlinear PDE’s and a Nonlinear ODE’s. Journal of King Saud University, 24, 1-10.
http://dx.doi.org/10.1016/j.jksus.2010.08.004
[11] Alquran, M.T. (2012) Applying Differential Transform Method to Nonlinear Partial Differential Equations: A Modified Approach. Applications and Applied Mathematics, 7, 155-163.
[12] Adomian, G., Rach, R. and Shawagfeh, N.T. (1995) On the Analytic Solution of the Lane-Emden Equation. Physics Letters, 8, 161-181.
http://dx.doi.org/10.1007/bf02187585
[13] Adomian, G. and Serrano, S.E. (1998) Stochastic Contaminant Transport Equation in Porous Media. Applications and Applied Mathematics, 11, 53-55.
http://dx.doi.org/10.1016/S0893-9659(97)00132-8
[14] Adomian, G. (1994) Solving Frontier Problems of Physics: The Decomposition Method. Kluwer Academic Publishers, Boston.
[15] Mohamed, M.S. (2015) Adomian Decomposition Method for Solving Coupled KdV Equations. Journal of Advances in Mathematics, 10, 3472-3478.
[16] Abdou, M.A. (2005) Adomian Decomposition Method for Solving the Telegraph Equation in Charged Particle Transport. Journal of Quantitative Spectroscopy and Radiative Transfer, 95, 407-414.
http://dx.doi.org/10.1016/j.jqsrt.2004.08.045
[17] Wu, G.C. (2013) Challenge in the Variational Iteration Method—A New Approach to Identification of the Lagrange Multipliers. Journal of King Saud University—Science, 25, 175-178.
http://dx.doi.org/10.1016/j.jksus.2012.12.002
[18] He, J.H. (1999) Variational Iteration Method—A Kind of Non-Linear Analytical Technique: Some Examples. International Journal of Non-Linear Mechanics, 34, 699-708.
http://dx.doi.org/10.1016/S0020-7462(98)00048-1

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.